# SDR C2XA00IA222

- Difficulty date: July 25, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10130115
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE CABIN EMERGENCY EXIT SIGN BY PASSENGER DOOR WAS FOUND TO BE MISSING.  MAINTENANCE REPLACED THE MISSING SIGN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
